MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC VASOVIEWHEMPRO (US) VH-3000; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MAQUET CARDIOVASCULAR LLC VASOVIEWHEMPRO (US) VH-3000; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number VASOVIEWHEMPRO (US) VH-3000
Medical Device Problem Code Self-Activation or Keying (1557)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/23/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Trackwise id # (b)(4).A lot history record review was completed for the reported product lot number.There were no ncmr¿s for the reported lot number.The device has not yet been returned to maquet cardiac surgery for evaluation.We are following up with the customer for the return of the device.A supplemental report will be submitted if the device is received.
 
Event or Problem Description
The hospital reported that during an endoscopic vein harvesting procedure using vasoview hemopro (us) vh-3000, smoke coming from jaws of instrument after device was taken out of the leg and energy wasn't being activated by the harvester.A replacement device was used to complete the procedure.The hospital did not report any patient effects.
 
Additional Manufacturer Narrative
Trackwise # (b)(4).
 
Event or Problem Description
The hospital reported that during an endoscopic vein harvesting procedure using vasoview hemopro (us) vh-3000, smoke coming from jaws of instrument after device was taken out of the leg and energy wasn't being activated by the harvester.The hospital did not report any patient effects.

Brand Name
VASOVIEWHEMPRO (US) VH-3000
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
MDR Report Key10406737
Report Number2242352-2020-00713
Device Sequence Number2403784
Product Code GEI
UDI-Device Identifier00607567700345
UDI-Public00607567700345
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K052274
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/14/2021
Device Model NumberVASOVIEWHEMPRO (US) VH-3000
Device Catalogue NumberVH-3000
Device Lot Number25149711
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Initial Date Received by Manufacturer 07/24/2020
Supplement Date Received by Manufacturer09/30/2020
Initial Report FDA Received Date08/14/2020
Supplement Report FDA Received Date09/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1